# SDR UPS07M50947

- Difficulty date: September 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 816-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 816 TO BS 1079, ALONG X=9 (LBL 9), SEAT TRACK CROWN & FLANGE AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT FOUND LIMIT EXCEEDED PER SRM 53-70-00D, F3, V1, R35.  REMOVAL TO GAIN ACCESS TO REPAIR AFFECTED SEAT/T C/OUT FROM STA 816 TO 1079.  CORRODED SEAT/T TRIMMED OFF PER SRM 53-70-00D, F1, V1, R35.  SEAT / T & SPLICE RWK SRM 53-70-00D, F1, V1, R35.  HOLES PICK UP C/OUT & INSTALLATION OF NEW SEAT/T C/OUT PER SRM 51-33-01 & 51-3101,V2, R35.  FOUND SATIS.
